# SDR IPXA2020111562395

- Difficulty date: November 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: ANB2920
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE STIFFENER CRACK AT XOS STA 1026.  REMOVED AND REPLACED CRACKED STIFFENER AT LT WING FIXED LEADING EDGE STA 1026, IAW SRM 51-35-01 AND SRM 51-33-01.
